# SDR FDEA202502190251

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66246
- Aircraft time: 5,546 hours, 2,849 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link Assy
- Part number: 311U25591
- Condition: Disconnected
- Location: Thrust Reverser
- Part time: 5,546 hours, 2,849 cycles
- Component: Reverser, Ge
- Component part number: 681L271G12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG LH T/R, FWD HINGE STRUT FITTING LINK NOT CONNECTED TO T/R HINGE FITTING AND IS   DAMAGED. 0000862587 : DERYCKE,CHRISTOPHE D - 24-FEB-2025 06:30  REMOVED AND REPLACED #2 ENG LH T/R, FWD HINGE LINK REF. W/C 7800000-01-02 (SEQ 901).  REMOVED AND REPLACED #2 ENG LH T/R, FWD HINGE LINK REF. W/C 7800000-01-02 (SEQ 899).
